Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

No periods after getting depo provera shot. Brownish spotting after intercourse. Is it normal?

I have been on the depo provera shot for almost 3 months now. I got it for the first time in January, had sex in late February, and had very little brown discharge once. I haven't bled at all since I've been on it. I did sexual activities Sunday night and Monday and today I have had very little brown discharge. Is this normal?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Depo Provera can cause menstrual irregularities like amenorrhea, breakthrough bleeding etc.
These are common side effects of hormonal injection.
But if you are having repeated post-coital bleeding, better to get examined once to rule out other possible causes like cervical erosion etc.
If the spotting repeats or increases you can go for symptomatic treatment.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor